Thunderstorm Wind, Mason
- When
- June 25, 3:50 PM EST to 3:54 PM EST
- Where
- Mason County, 6 mi SE of Maysville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.589, -83.671
A few trees and power lines were downed.
Isolated strong to severe thunderstorms developed during the afternoon.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
Isolated strong to severe thunderstorms developed during the afternoon.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 25, 2:16 PM EST, 1 hour 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 316 PM EDT MON JUN 25 2007 .SYNOPSIS... A PERSISTENT BUT WEAKENING MID LEVEL LOW PRESSURE SYSTEM WILL SLOWLY TRACK TO THE WEST AND NORTH BEFORE GETTING CAUGHT UP IN WESTERLY FLOW WEDNESDAY AFTERNOON. A COLD FRONT WILL THEN APPROACH THE OHIO VALLEY WEDNESDAY NIGHT AND WRING OUT SOME MORE WIDESPREAD SHOWER ACTIVITY ON THURSDAY. HIGH PRESSURE WILL THEN DOMINATE THE WEATHER FOR THE END OF THE WEEK WITH CLEAR...COOL...AND DRY CONDITIONS EXPECTED. FRANKS && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... LOW PRESSURE IN THE MID LEVELS OF THE ATMOSPHERE WILL WEAKEN THIS EVENING...AND LEFTOVER SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO DROP OFF RELATIVELY QUICKLY TONIGHT. THIS WILL HELP SKY COVER TO DIMINISH SOME BUT AVAILABLE LLVL MOISTURE AND THE LINGERING PRESENCE OF A LARGE AREA OF WEAK UPWARD MOTION WILL STILL HAVE MORE CLOUDS THAN NOT THIS EVENING. FRANKS && .SHORT TERM /MIDNIGHT TONIGHT THROUGH TUESDAY NIGHT/... STATUS QUO IS EXPECTED AS THE WEAK MID LEVEL LOW CONTINUES TO MOVE NORTH AND WEST. LLVL MOISTURE WILL CONTINUE TO BE ADVECTED IN ON SOUTHERLY WINDS. SKY COVER SHOULD BE ON THE HIGHER SIDE. TEMPS WILL MODIFY SLIGHTLY BUT NOT REACH THE MID 90S AS THE MAV GUIDANCE SUGGESTS. IF ANY TEMPS GET QUITE THAT WARM IT WILL LIKELY BE TRIGGERING CONVECTION THAT SHOULD COOL THINGS OFF. THICKNESSES FROM THE GFS WOULD ONLY SUPPORT READINGS AROUND 90...AM TRENDING CLOSER TO FWC GUIDANCE. TOMORROW NIGHT LOWS ARE TONIGHTS VALUES PLUS 2 DEG. FRANKS && .LONG TERM /WEDNESDAY THROUGH MONDAY/... WRN EDGE OF BERMUDA HIGH WILL KEEP FA IN A VERY WARM BUT MARGINALLY UNSTABLE AIRMASS ON WEDNESDAY. BEST CHC OF PCPN WILL BE IN THE NW WHERE WEAK H5 VORTS MAY PROVIDE SOME LIFT...HOWEVER CANT RULE OUT AN ISOLATED TSTM IN THE SE. MODELS ARE IN GOOD AGREEMENT ON MAIN FEATURE OF THE PERIOD...WHICH IS A CDFNT DROPPING S THRU THE LAKES THEN THE OHIO VLY THU INTO THU NGT. INCREASED POPS TO LIKELY AHEAD OF FRONT AS BOUNDARY LAYER FORCING BECOMES MORE SUPPORTIVE. 12Z MODELS ARE A LITTLE SLOWER ON FRI WITH THE FRONT AS A SFC WAVE HANGS THE FRONT UP IN THE S. KEPT CHC POPS FOR FRI IN THE S. A STRONG CANADIAN HIGH PRESSURE WILL BUILD INTO THE ENTIRE REGION FRIDAY NIGHT AND SHOULD CONTROL OUR WEATHER THROUGH THE END OF THE PERIOD. WENT A COUPLE OF DEGREES COOLER THAN THE MAV GUIDANCE FOR HIGHS ON WED...CLOSER TO THE ENSEMBLE MEANS/FWC. FOLLOWED HPC TEMPS THE REST OF THE WAY. SITES && .AVIATION /19Z MONDAY THROUGH SATURDAY/... SCATTERED/ISOLATED SHOWERS/STORMS ASSOCIATED WITH ANOTHER H5 DISTURBANCE WERE PUSHING NORTHEAST ACROSS THE REGION THIS AFTERNOON. INSTABILITY HAS PICKED UP THIS AFTERNOON...WITH 500-1000 J/KG GENERALLY. TS COVERAGE IS NOT IMPRESSIVE...BUT HAVE ADDED VCTS TO KLUK AND KCVG THROUGH 00Z...AND VCSH WITH CB ELSEWHERE THIS AFTERNOON AND EVENING THROUGH 00Z. SKIES WILL LIKELY SCT OUT AFTER 00Z. WILL CONTINUE WITH MVFR/IFR VISIBILITIES AT KLUK. BR MAY AFFECT THE OTHER TERMINALS DEPENDING ON RAINFALL DISTRIBUTION. LIGHT SE/S WINDS WILL TURN S/SW AFTER 12Z. OUTLOOK...SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY...THURSDAY AND FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 440 AM EDT MON JUN 25 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-260845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 440 AM EDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The Cincinnati radar (KILN), 93 km away, was scanning. The volume nearest the first event began at 20:47 UTC.
1 thunderstorm wind. Local standard time, as filed.
A few trees and power lines were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2007Every state in 2007This day in weather historyWarnings in Kentucky, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 36279.